Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The orders of the known simple groups as far as one trillion


Author: Craig Cato
Journal: Math. Comp. 31 (1977), 574-577
MSC: Primary 20D05
MathSciNet review: 0430052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an update of L. E. Dickson's 1901 list of the orders of the known simple groups up to one billion is given. On the microfiche supplement is a complete list of all of the orders of the known simple groups as far as one trillion together with the Lie notation for these groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0430052-X
PII: S 0025-5718(1977)0430052-X
Article copyright: © Copyright 1977 American Mathematical Society